Convergence to equilibrium in Wasserstein distance for damped Euler equations with interaction forces

José A. Carrillo (Corresponding author), Young Pil Choi, Oliver Tse

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelAcademicpeer review

33 Downloads (Pure)

Uittreksel

We develop tools to construct Lyapunov functionals on the space of probability measures in order to investigate the convergence to global equilibrium of a damped Euler system under the influence of external and interaction potential forces with respect to the 2-Wasserstein distance. We also discuss the overdamped limit to a nonlocal equation used in the modelling of granular media with respect to the 2-Wasserstein distance, and provide rigorous proofs for particular examples in one spatial dimension.

Originele taal-2Engels
Pagina's (van-tot)329-361
Aantal pagina's33
TijdschriftCommunications in Mathematical Physics
Volume365
Nummer van het tijdschrift1
Vroegere onlinedatum4 okt 2018
DOI's
StatusGepubliceerd - 24 jan 2019

Vingerafdruk

Wasserstein Distance
Convergence to Equilibrium
Euler Equations
Damped
Euler System
Lyapunov Functionals
Granular Media
Nonlocal Equations
Interaction
functionals
Probability Measure
interactions
Modeling
Influence

Citeer dit

@article{8a8521d57ea142508e835c42176e3d64,
title = "Convergence to equilibrium in Wasserstein distance for damped Euler equations with interaction forces",
abstract = "We develop tools to construct Lyapunov functionals on the space of probability measures in order to investigate the convergence to global equilibrium of a damped Euler system under the influence of external and interaction potential forces with respect to the 2-Wasserstein distance. We also discuss the overdamped limit to a nonlocal equation used in the modelling of granular media with respect to the 2-Wasserstein distance, and provide rigorous proofs for particular examples in one spatial dimension.",
author = "Carrillo, {Jos{\'e} A.} and Choi, {Young Pil} and Oliver Tse",
year = "2019",
month = "1",
day = "24",
doi = "10.1007/s00220-018-3276-8",
language = "English",
volume = "365",
pages = "329--361",
journal = "Communications in Mathematical Physics",
issn = "0010-3616",
publisher = "Springer",
number = "1",

}

Convergence to equilibrium in Wasserstein distance for damped Euler equations with interaction forces. / Carrillo, José A. (Corresponding author); Choi, Young Pil; Tse, Oliver.

In: Communications in Mathematical Physics, Vol. 365, Nr. 1, 24.01.2019, blz. 329-361.

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelAcademicpeer review

TY - JOUR

T1 - Convergence to equilibrium in Wasserstein distance for damped Euler equations with interaction forces

AU - Carrillo, José A.

AU - Choi, Young Pil

AU - Tse, Oliver

PY - 2019/1/24

Y1 - 2019/1/24

N2 - We develop tools to construct Lyapunov functionals on the space of probability measures in order to investigate the convergence to global equilibrium of a damped Euler system under the influence of external and interaction potential forces with respect to the 2-Wasserstein distance. We also discuss the overdamped limit to a nonlocal equation used in the modelling of granular media with respect to the 2-Wasserstein distance, and provide rigorous proofs for particular examples in one spatial dimension.

AB - We develop tools to construct Lyapunov functionals on the space of probability measures in order to investigate the convergence to global equilibrium of a damped Euler system under the influence of external and interaction potential forces with respect to the 2-Wasserstein distance. We also discuss the overdamped limit to a nonlocal equation used in the modelling of granular media with respect to the 2-Wasserstein distance, and provide rigorous proofs for particular examples in one spatial dimension.

UR - http://www.scopus.com/inward/record.url?scp=85054534993&partnerID=8YFLogxK

U2 - 10.1007/s00220-018-3276-8

DO - 10.1007/s00220-018-3276-8

M3 - Article

AN - SCOPUS:85054534993

VL - 365

SP - 329

EP - 361

JO - Communications in Mathematical Physics

JF - Communications in Mathematical Physics

SN - 0010-3616

IS - 1

ER -